# SDR ASAA2025051958072

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,657 hours, 18,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR DIFFICULT TO OPEN DOOR GETS STUCK HALFWAY MAKING EGREES IMPOSSIBLE. GROUNDED - YES. ACCOMPLISHED FIM 52-10 TASK 813 FOUND DOOR SNUBBER BUMPER MISSING AND DAMAGE FOUND TO SNUBBER LOWER STOP PLATE DUE TO BOLT RUBBING ON PLATE CAUSED BY EXCESSIVE WEAR. TEMPORARILY INSTALLED DOOR BUMPER PER AMM 52-13-51 AND TESTED DOOR, NO HELP DOOR REMAINS THE SAME. REMOVED BUMPER DUE TO SEALANT. PER TECH SERVICES REQUEST ATTEMPTED GUIDE ARM ADJUSMENT PER AMM 52-13-00-820-801, NO HELP DOOR REMAINS THE SAME. TECH SERVICES RECOMMENDS INSPECTION ON INNER DOOR TORQUE ADJUSTMENT TUBES AND REPLACEMENT SNUBBER LOWER STOP PLATE AND SHIMS.
